# SDR CALA2023081602541

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Str 22l Sta 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN BELOW WET AREA DEFOLIATE CORR AT STRINGER AND TERMINAL S-22L STA 1016 MKD DOT 061. REF AAR N/R 9204798. FOUND CORROSION OUT OF LIMITS, CUTOUT DAMAGED SECTION FROM TO 1016 S-22L PER REF B737 SRM 53-00-03-2R-1 REPAIR 1. STA 977.5 TO STA 1016 S-22L PER REF SRM 53-00-03-2R-1. INSTALLED NEWFITTING AT STR 22L STA 1016 PER REF SRM PERFORMED HFEC AND PROBE INSPECTION. FABRICATED SPLICE, 51-40-02-0G-0. EXTRUSION AND INSTALLED REPAIR PARTS AT AFT WET AREA STA 977.5
